Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2999

Title: Multivariate elliptically contoured distributions for repeated measurements
Authors: LINDSEY, James
Issue Date: 1999
Citation: BIOMETRICS, 55(4). p. 1277-1280
Abstract: The multivariate power exponential distribution, a member of the multivariate elliptically contoured family provides a useful generalization of the multivariate normal distribution for the modeling of repeated measurements. Both light and heavy tailed distributions are included. The covariance matrix retains its interpretation so that it can easily be structured for serial dependence and several levels of variance components. A crossover trial on insulin applied to rabbits, with a series of repeated measurements within each period, is analyzed by means of this distribution using autocorrelation and two levels of variance components.
Notes: Limburgs Univ Ctr, Diepenbeek, Belgium.Lindsey, JK, Limburgs Univ Ctr, Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/2999
ISI #: 000084218000044
ISSN: 0006-341X
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.